MAUDE Adverse Event Report: ENCORE MEDICAL L.P. X-ALT HIGHLY CROSS HIP; LINER 10 HOODED NEU, MP6, HXE-PLUS, 32MM

ENCORE MEDICAL L.P. X-ALT HIGHLY CROSS HIP; LINER 10 HOODED NEU, MP6, HXE-PLUS, 32MM
Model Number 933-32-750
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
3rd revision surgery due to instability.
 
Additional Manufacturer Narrative
Corrected data: see d.2., d.4., d.11.& h.5.Manufacturer narrative: the reason for this revision surgery was reported as instability.The previous surgery and the surgery detailed in this event occurred 1.3 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material report (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to instability.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
X-ALT HIGHLY CROSS HIP
Common Device Name
LINER 10 HOODED NEU, MP6, HXE-PLUS, 32MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445, TX 78758 5445
MDR Report Key9596852
Report Number1644408-2020-00028
Device Sequence Number11437127
Product Code OQG
UDI-Device Identifier00888912100588
UDI-Public(01)00888912100588
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2022
Device Model Number933-32-750
Device Catalogue Number932-32-750
Device Lot Number811N1947
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-323 LOT 862B1120.; 400-32-120, LOT 862B1120.; 400-32-120, LOT 862B1120
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR